# SDR ASOA201100894

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT RAIL BETWEEN FS 565.00-FS 669.00 IS CORRODED.   REMOVED CORROSION  IAW SRM 53-31-49-101-001-A01. FOUND TO BE WITHIN LIMITS, IAW SRM 51-21-06-001-001-A01.  PERFORMED NDT EDDY CURRENT INSPECTION IAW MAC NDT INSP PROCEDURE ET-2.  NO INDICATIONS NOTED.
